Aa
A
A
Close
Avatar universal
Panic/anxiety attack is this common
Hey all day 10 of treatment I took my 2nd shot 4 days ago on Thursday slept that night woke up at 2pm Friday and could not sleep at all I felt fine tho just couldn't sleep which is nothing new for me. So by 10pm Saturday I've been up well over 24 hours and I was hanging out with a friend and out of nowhere I started to panic! It was so scaredy heart was pounding out of my chest and I couldn't control my breathing it was so hard to take a deep breath my friend calmed me down reminded me I've been up many hours and that calmed me down abut I could breath but I still felt a little wired  I felt so strange and I was really scared I think I thought that the sides were kicking in in the back of my head and that freaked me out big time the rest of the night after that until 12 I was ok chest Hurt a tiny bit but then I just went to sleep. Do people normally have panic attacks on this treatment or maybe I just felt that way due to lack of sleep? I haven't had sides so far on this and I think it's been making me think its ok to do everything I used to do but I think I need to start living a little better ive been depressed since I lost my job 3 weeks ago and can't find anything and I've gained wieght after I worked so hard to lose all my life and I'm young it's summer time and its hard to explain to your friends why you can't go out as much anymore and I probably won't be able to go to the beach be out in the sun I know this is gonna be a tuff ride but its for a great cause I'm not complaining I think I may just be a little upset today please share any expirience thanks all
Cancel
4 Answers
Page 1 of 1
Avatar universal
People here with more experience with triple therapy will reply, but I can tell you from my readings here that anxiety is not uncommon.
I treated with Ribavirin and experienced high anxiety at times (not always).
I believe many doctors prescribe anti anxiety meds. Talk to your doc and do whatever necessary to get through treatment.
Meditation can help some folks.
Just remember, it is only  temporary.
All the best to you.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thank you I will keep that in mind it's a scary thing but I'm a strong girl all the best to you
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
This treatment is not easy.  It effects you mental/physical state of being.
I would call your doctor and tell them about having a hard time breathing.
Getting sleep is very important during treatment.  Not getting rest can make
treatment very stressful.  My doctor prescribed meds so I could get some
rest at night.  Don't let the sides of the medication bring you down.  Not getting rest will not only add to the stress of treatment but add to craziness these meds provoke.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
4896357 tn?1360674504
There have been several times that I wanted to go to an urgent care center or ER. My gp gives me valium which works wonders for the anxiety. It also helps me sleep.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Avatar universal
Blank
317787 tn?1473362051
Blank
Dee1956 Meegy 172 days!! Coincidenc... Comment
Dec 01
406584 tn?1399591666
Blank
10356 commented on stilltrying1965's status
Dec 01
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
317787 tn?1473362051
Blank
DC
163305 tn?1333672171
Blank
Rural Mural, CA
446474 tn?1446351282
Blank
San Francisco, CA
Avatar universal
Blank
1747881 tn?1358189534
Blank
Greeley, CO
2059648 tn?1439770265
Blank
Hepatitis C Community Resources